How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrPhilMD Your Own Question
DrPhilMD
DrPhilMD, Doctor (MD)
Category: Health
Satisfied Customers: 52532
Experience:  Internist-Trained and practicing in the United States.
55099014
Type Your Health Question Here...
DrPhilMD is online now
A new question is answered every 9 seconds


, loss of sensitivity while having intercourse with my

Customer Question

Customer: good afternoon
JA: Thanks. Can you give me any more details about your issue?
Customer: loss of sensitivity while having intercourse with my wife..... redness and sensitivity around head of my penis (with little pin head size bumps) and burning sensation while and right after ejaculating
JA: OK got it. Last thing — JustAnswer charges a fee (generally around $32) to post your type of question to Health Experts (you only pay if satisfied). There are a couple customers ahead of you. We can help you for less if you're not in a rush. Are you willing to wait a bit?
Customer: I can wait some yes
JA: OK. Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.
Submitted: 10 months ago.
Category: Health
Expert:  DrPhilMD replied 10 months ago.

Thanks for this question.

I'm Dr. Phil and I'm ready to help.

Do you have any other medical issues?

Customer: replied 10 months ago.
HBP (take losartan plus water pill)...... Tricor and Allupurinol (gout)
plus some testosorone supplements (recent), but issue was before that
Expert:  DrPhilMD replied 10 months ago.

How old are you?

Customer: replied 10 months ago.
45....
Expert:  DrPhilMD replied 10 months ago.

I think you are having a prostate issue

It could be an enlarged prostate with or without prostatitis

You may need a course of antibiotics

I recommend you see your primary doctor and get checked

Expert:  DrPhilMD replied 10 months ago.

Please don't forget a positive rating. I appreciate it :)

if you have more questions, just reply